• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

I won't take medication

DoctorInternet2

DoctorInternet2

Well-known member
Joined
Sep 27, 2010
Messages
608
Location
London
I just doesn't work, it makes me feel unwell, when I'm on it I don't feel like doing anything apart from sitting around and eating. Sometimes it makes me feel sick and sleepy, and drowsy. It doesn't do anything to help my state of mind, it makes everything worse. When the Psychiatrist prescribed it, after I while I was just pretending to take it but I was actually throwing the tablets in the bin. I wanted to carry on seeing the psychiatrist because they are useful for support and benefit reasons bla bla bla but now I'm not actually able to see the psychiatrist anymore, he discharged me, so I will simply tell the GP I don't want the medicine anymore.
If only they would work, but I've tried so many different medicines and they all make me feel very unwell. :thanks:
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
15,523
Location
london
the gp said if i took you off these meds you wouldn't just feel ill you'd be clinically ill

you intending to end up like that last neighbour of yours, you moaned about her enough
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
688
Location
Eastern Europe
How about lower dosage just enough to minimise the side effects?
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,854
Location
U.K
There are so many combinations to try. Don't give up and also give them time. At least 3-6 months. I know its not a quick fix.
I am now on lurasidone (Latuda) I get zero side affects. Sounds unlikely but true.
Also lithium sertraline bisoprolol.
 
Top